Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A two-way infinite series for Lebesgue integrals


Author: M. B. Porter
Journal: Bull. Amer. Math. Soc. 28 (1922), 105-108
DOI: https://doi.org/10.1090/S0002-9904-1922-03503-3
This work is cited by: Bull. Amer. Math. Soc., Volume 33, Number 1 (1927), 110--113
MathSciNet review: 1560519
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1922-03503-3